Algebraic independence of periods and logarithms of Drinfeld modules. With an appendix by Brian Conrad.

Chieh-Yu Chang National Tsing Hua University Matthew A. Papanikolas Texas A&M University

Number Theory mathscidoc:1611.24010

Silver Award Paper in 2017

J. Amer. Math. Soc., 25, (1), 123-150, 2012
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2016-11-15 10:48:59 uploaded by cychang ] [ 576 downloads ] [ 0 comments ]
@inproceedings{chieh-yu2012algebraic,
  title={Algebraic independence of periods and logarithms of Drinfeld modules.  With an appendix by Brian Conrad.},
  author={Chieh-Yu Chang, and Matthew A. Papanikolas},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115104859641281623},
  booktitle={J. Amer. Math. Soc.},
  volume={25},
  number={1},
  pages={123-150},
  year={2012},
}
Chieh-Yu Chang, and Matthew A. Papanikolas. Algebraic independence of periods and logarithms of Drinfeld modules. With an appendix by Brian Conrad.. 2012. Vol. 25. In J. Amer. Math. Soc.. pp.123-150. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20161115104859641281623.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved